# SDR CA120103023

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,275 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 04310282
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BOTTOM HINGE TOP BRACKET WAS FOUND CRACKED AFTER THE RUDDER WAS REMOVED FOR BEARING REPLACEMENTS.
